# SDR SIMA200322507

- Difficulty date: August 9, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, STRINGER 19L WAS FOUND CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR ANGLE AND SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 22, CHAPTERS 53-24-02.  (M)
